Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 2 > Jul. 2013

 

 

On Multivariate Rank and Generalized Rank Regression, Vol. 2, No. 2 (Jul. 2013), PP:73-90

Download

Authors:
Majeda Salman - University of Bahrain, Kingdom of Bahrain
Joseph W. McKean - Western Michigan University, USA

 

The Characterizations of Discrete Life Distribution Class with Relation to Geometric Distribution, Vol. 2, No. 2 (Jul. 2013), PP:91-101

Download

Authors:
Ronghua Wang - College of Mathematics and Science, Shanghai Normal University, Shanghai 200234, China
Naijun Sha - Department of Mathematical Sciences, University of Texas at El Paso, TX 79968, USA
Beiqing Gu - Business Information Management School, Shanghai Institute of Foreign Trade, Shanghai 201600, China
Xiaoling Xu - Business Information Management School, Shanghai Institute of Foreign Trade, Shanghai 201600, China

 

A Quick Convergent Inflow Algorithm for Solving Linear Programming Problems, Vol. 2, No. 2 (Jul. 2013), PP:103-114

Download

Authors:
Osita Odiakosa - Department of Mathematics and Statistics, Faculty of Science,University of Port Harcourt, Nigeria.
Mary Iwundu - Department of Mathematics and Statistics, Faculty of Science,University of Port Harcourt, Nigeria.

 

Expectation Identities of Upper Record Values from Generalized Pareto Distribution and a Characterization, Vol. 2, No. 2 (Jul. 2013), PP:115-121

Download

Authors:
Devendra Kumar - Department of Statistics, Amity Institute of Applied Sciences,Amity University, Noida-201301, India
Anamika Kulshrestha - Department of Statistics and Operations Research, Aligarh Muslim University, Aligarh-202 002, India

 

Time Series Classification, Vol. 2, No. 2 (Jul. 2013), PP:123-133

Download

Authors:
M. M. Gabr - Department of Mathematics, Faculty of Science, Alexandria University, Egypt
L. M. Fatehy - Department of Mathematics, Faculty of Science, Alexandria University, Egypt

 

Recurrence Relations for Single and Product Moments of Generalized Order Statistics from Marshall-Olkin Extended General Class of Distributions, Vol. 2, No. 2 (Jul. 2013), PP:135-144

Download

Authors:
Haseeb Athar - Department of Statistics and Operations Research, Aligarh Muslim University, Aligarh-202 002, India.
Nayabuddin - Department of Statistics and Operations Research, Aligarh Muslim University, Aligarh-202 002, India.

 

A Test of Homogeneity Against Umbrella Scale Alternative Based on Giniís Mean Difference, Vol. 2, No. 2 (Jul. 2013), PP:145-154

Download

Authors:
Anil Gaur - Department of Statistics, Panjab University, Chandigarh, India

 

On the continuation of the limit distribution of intermediate order statistics under power normalization, Vol. 2, No. 2 (Jul. 2013), PP:155-163

Download

Authors:
H. M. Barakat - Department of Mathematics, faculty of science, Zagazig University
E. M. Nigm - Department of Mathematics, faculty of science, Zagazig University
E.O.Abo-zaid - Department of Mathematics, faculty of science, Zagazig University

 

An approximation method to calculate complicated expectations, Vol. 2, No. 2 (Jul. 2013), PP:165-170

Download

Authors:
Mohammad Moradi - Department of Statistics, College of Sciences, Razi University, Kermanshah, Iran
Jennifer Brown - Department of Mathematics and Statistics, University of Canterbury, Private Bag 4800, Christchurch, New Zealand

 

Estimation for Rayleigh Distribution Using Progressive First-Failure Censored Data, Vol. 2, No. 2 (Jul. 2013), PP:171-182

Download

Authors:
Nasser A. Abou-Elheggag - Mathematics Department, Sohag University, Sohag 82524, Egypt

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved